MathSciNet Relay Station
MathSciNet bibliographic data
MR1486738 (99f:60111) 60H10
Klingenhöfer, F.; Zähle, M. Ordinary differential equations with fractal noise. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1021–1028.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement